# SDR AALA202111189614

- Difficulty date: November 2, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737*
- Aircraft serial: 31229
- Aircraft time: 17,559 hours, 7,305 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STIFFENER ON RH SIDE OF KEEL BEAM AT STA 663 AND STR 25R, MEASURING L=0.5 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 57-10-10-2R-5 AND EA331764.
